MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE

NINGBO SHENYU MEDICAL EQUIPMENT DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE
Model Number RTL12606
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Concussion (2192)
Date of Event 12/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath seat by an occupational therapist, who stated that the plastic part of the seat that holds the rear left leg broke off, causing the end user to fall.The end user, who had sustained a concussion ten months prior to the incident, reportedly began demonstrating symptoms again and sought medical attention.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.
 
Additional Manufacturer Narrative
Drive devilbiss healthcare previously reported the serial number as unknown for mdr 2438477-2025-00007.Section d4 has been updated with the serial number (b)(6).

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT
no.1318, tanjialing west road
ningbo, zhejiang 31540 0
CH  315400
MDR Report Key21219042
Report Number2438477-2025-00007
Device Sequence Number14331996
Product Code ILS
UDI-Device Identifier00822383525891
UDI-Public(01)00822383525891
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
Report Date (Section F) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12606
Device Catalogue NumberRTL12606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/23/2025
Event Location Home
Date Report to Manufacturer01/24/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date01/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale
Date Report Sent to FDA01/24/2025